# SDR DHL2004755001

- Difficulty date: January 5, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED L-1 DOOR EMERGENCY EXIT LIGHT IAW M/M 33-50-71.  OPS CHECKED GOOD.
